# SDR SWAA2022020132312

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED STR19RH STA 500I / REMOVED CRACKED GUSSET AT STR 19R BS 500I IAW SRM 51-40-02. LOCATED AND DRILLED NEW GUSSET AND INSTALLED IAW SRM 51-40-05; SRM 51-40-02 AND BOEING DRAWING 143A7902
